# SDR SWAA2022022319909

- Difficulty date: September 20, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT FLOOR PANEL 241ACF UPPER SKIN HAS PULLED STRANDS. (MARKED) / REPAIRED PULLED STRANDS OF AFT FLOOR PANEL 241ACF IAW SRM 53-00-50-2R-1. 59175U 09-27-18.
